# SDR SWAA2021080489921

- Difficulty date: June 21, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H B.S 663 VAPOR BARRIER IS CRACKED ; / [01] REMOVED CHORD AND 3 EA BRACKETS TO FACILITATE REPAIR. IAW SRM 51-40-02-0G-0 PARA 4 E. & FIGURE 8; [02] REMOVED 5 EA. DOUBLERS AND 2 EA. STIFFENERS IAW SRM 51-40-02-0G-0 PARA 4 STEP E; PARA 7 STEP D AND AMM 51-31-00-100-802 PARA 17 STEP E.; [03] REMOVED LARGE BRACKET TO FACILITATE REPAIR PER SRM 51-40-02-0G-0 PAR.7D AND AMM 51-31-00-100-802 PAR.17 STEP E.; [04] IDENTIFIED MATERIAL ID PER SRM 57-10-10-0I-2 FIG.2; SHT.1; TABLE 2; AND ITEM 4. FOUND CRACK TO BE OUT OF ALLOWABLE DAMAGE LIMITS PER SRM 57-10-10-1A-2 PAR.4D1. A REPAIR WILL BE ACCOMPLISHED PER SRM 51-70-04 REPAIR 10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR.1C AND NOTE.; [05] REMOVED DAMAGE ON FWD. SIDE APPROX. 4.0' X 22.0' AND ON AFT. SIDE APPROX. 2.0' X 22' WITH NO MOISTURE CONTAMINATION NOTED PER SRM 51-70-04 2R-10 PAR.4 STEPS A-C.; [06] VERIFIED ITEM 4 AND 5 ONLY; MATERIAL ID; OUT OF LIMITS; DAMAGE REMOVED; NO MOISTURE CONTAMINATION; OK TO PROCEED; [07] FABRICATED REPAIR PLIES FORM BMS9-3 STYLE 1581 TYPE H2 LOT#1458851-1 IAW SRM 51-70-04-2R-10 PARA 4 STEP D OK TO INSTALL REPAIR PLIES.; [26] REPAIRED CRACK IN B.S. 663 VAPOR BARRIER IAW SRM 51-70-04-2R-10 JOB COMPLETE; [27] VERIFIED BS 663 VAPOR BARRIER WAS REPAIRED PER SRM 51-70-04-2R-10; [28] VERIFIED BS 663 VAPOR BARRIER WAS REPAIRED PER SRM 51-70-04-2R-10
